# SDR 2011FA0000480

- Difficulty date: June 29, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N12911
- Make and model: Amtr CHALLENGERII
- Aircraft serial: CH212961544
- Engine: Rotax ROTAX582
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Broken
- Location: Cooling Fan
- Part time: 250 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

COOLING FAN BELT BROKE IN FLIGHT CAUSING THE ENGINE TO OVERHEAT AND THEN SEIZED.
